# SDR DALA2024012501138

- Difficulty date: January 25, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N398DN
- Make and model: Airbus A321-211
- Aircraft serial: 9360
- Aircraft time: 12,586 hours, 5,457 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3098, SMELLED ELECTRICAL BURNING ODOR DESCENDING THROUGH 11,000 AND AGAIN SHORT FINAL THROUGH ROLLOUT. PILOTS, DOORS 1, 2, AND 4. CORRECTIVE ACTION: FOUND OVER SERVICED APU OIL AND EVIDENCE OF OIL CONTAMINATION IN BLEED SYSTEM. DEFERRED APU REPLACEMEMT PER MEL 49-10-01A. (LP4886542, 4886544)
